# SDR CA101214005

- Difficulty date: December 8, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 53,460 hours, 8,445 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: C247420003
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER DEPARTURE, THE FLIGHT CREW RECEIVED AN ENGINE VIBRATION FOLLOWED BY AN ECAM MESSAGE "THRUST REVERSER UNLOCK". THE NUMBER TWO (2) ENGINE WAS SHUTDOWN AS A PRECAUTION. THE AIRCRAFT RETURNED DEPARTING STATION.   THE HCU (HYD CONTROL UNIT) AND THE DOOR ACTUATOR WERE REPLACED ON DIRECTION FROM AIRBUS. A HARNESS WAS REPLACED DUE TO THE HARNESS HARNESS RUBBING ONTHE ENGINE FLANGE CAUSING DAMAGE TO THE OUTSIDE CASING.
